# SDR SWAA2021082393689

- Difficulty date: July 11, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 65,799 hours, 29,601 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON HORIZONTAL STABILIZER RIBS ON STA. 151.75 R/H SIDE ; 2021-325594 / [01] REPLACED RIB ON LEADING EDGE HORIZONTAL STABILIZER RIBS STA. 151.75 R/H SIDE IAW B737-700 51-10-02 ITEM 9 AND 51-40-02 AND DRAWING #186A1001 REV:A; [02] TASK COMPLETED; VERIFIED AS RII.  REPLACED RIB ON LEADING EDGE HORIZONTAL STABILIZER STA. 151.75 R/H SIDE IAW B737-700 51-10-02 ITEM 9 AND 51-40-02 AND DRAWING #186A1001 REV:A
